EconPapers    
Economics at your fingertips  
 

Approximation for Generalization of Baskakov–Durrmeyer Operators

Vijay Gupta ()
Additional contact information
Vijay Gupta: Netaji Subhas Institute of Technology

A chapter in Mathematical Analysis, Approximation Theory and Their Applications, 2016, pp 317-338 from Springer

Abstract: Abstract In the present article, we study certain approximation properties of the modified form of generalized Baskakov operators introduced by Erencin (Appl. Math. Comput. 218(3):4384–4390, 2011). We estimate a recurrence relation for the moments of their Durrmeyer type modification. First we estimate rate of convergence for functions having derivatives of bounded variation. Next, we discuss some direct results in simultaneous approximation by these operators, e.g. point-wise convergence theorem, Voronovskaja-type theorem and an estimate of error in terms of the modulus of continuity.

Keywords: Baskakov operators; Simultaneous approximation; Rate of convergence; Modulus of continuity; Bounded variation (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-31281-1_14

Ordering information: This item can be ordered from
http://www.springer.com/9783319312811

DOI: 10.1007/978-3-319-31281-1_14

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-31281-1_14